# SDR RU3A1013

- Difficulty date: April 9, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N73
- Make and model: Beech 300BEECH
- Aircraft serial: FF8
- Aircraft time: 11,564 hours, 6,376 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL BURNING SMELL IN AIRCRAFT INFLIGHT.  INITIATED APPROPRIATE CHECKLIST.  ATC NOTIFIED.  PRECAUTIONARY LANDING MADE.  ELECTRICAL SMELL DISSIPATED PRIOR TO LANDING.  LOCAL MAINTENANCE DUPLICATED THE SMELL ON THE GROUND BUT UNABLE TO DETERMINE SOURCE.
